# SDR 99ZZZX3319

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- Propeller: Hamstd 14SF*
- System (JASC): 6111 · Propeller Blade Section
- Part: Nickel Sheath
- Part number: 7826584
- Condition: Missing
- Location: Propeller
- Part time: 4,149 hours
- Component: SFA13M1ROAD
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

REF:  330133 SO.  BLADE VIBRATION DUE TO NICKEL SHEATH SEPARATION FROM BLADE IN-FLIGHT.
